MathSciNet Relay Station
MathSciNet bibliographic data
MR1838563 34B05
Yurko, V. A. On boundary value problems with discontinuity conditions inside an interval. (Russian) Differ. Uravn. 36 (2000), no. 8, 1139--1140, 1152; translation in Differ. Equ. 36 (2000), no. 8, 1266–1269
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement